# SDR CALA2014010290039

- Difficulty date: December 31, 2013
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 55,247 hours, 14,297 cycles
- Engine: Pwa PW4056
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 745329F
- Part serial: 01332
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ENG GEN INOPERATIVE.  IDG WAS DISCONNECTED & RESIDUAL VOLTS VERIFIED TO BE ZERO. PLACED RT ENG GENERATOR INOPERATIVE IAW MEL 2400F, DDP COMPLIED WITH.  R & R  NR 2 ENG IDG IAW AMM.  OPERATIONS & LEAK CHECKED GOOD, NO FAULTS NOTED.
